# SDR 97ZZZX2858

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Rib
- Part number: 7615009100051
- Condition: Debonded
- Location: M/R
- Part time: 6,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INSPECTION, MAIN ROTOR BLADE TIP RIB DEBONDED.
